MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3013
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526)
Date of Event 05/22/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via exactech knee replacement study, this 49 y/o female patient was experiencing a sudden onset of pain and instability of left knee replacement in early april.Since then knee felt like it hyperextends and she cannot go up and down stairs without feeling like her leg is going to give way.By examination she has negative 8 degrees of extension and greater than 14 degrees of valgus laxity.The case report form indicates this event is definitely related to devices and/or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): (b)(6) 02-010-01-0230 - logic femoral ps cem left sz 3.(b)(6) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.(b)(6) 200-02-35 - three peg patella 35mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the reported revision due to instability cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Subluxation and dislocation are known risks, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17765429
Report Number1038671-2023-02296
Device Sequence Number6995599
Product Code JWH
UDI-Device Identifier10885862001825
UDI-Public10885862001825
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2013
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2018
Device Catalogue Number02-012-35-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer07/10/2025
07/10/2025
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date07/11/2025
07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age49 YR
Patient SexFemale
Patient Weight70 KG